# SDR AC2A114169

- Difficulty date: January 27, 2007
- Submitted: May 9, 2007
- Operation: Air carrier
- Aircraft: N430CM
- Make and model: Bell 430
- Aircraft serial: 49090
- Aircraft time: 4,946 hours
- System (JASC): 6200 · Main Rotor System
- Part: Restraint
- Part number: 430310105105
- Part serial: A620
- Condition: Worn
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN DUE TO SHEAR RESTRAINT BEING WORN
